# SDR UPS01837000

- Difficulty date: September 24, 2001
- Submitted: October 10, 2001
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- Aircraft time: 81,736 hours, 24,416 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  L-1 DOOR UPPER FWD. CORNER DOUBLER/TRIPLER REPAIR DOES NOT CONFORM TO SRM. 53-2-0 FIG. 15 AND SRO8530021     INSTALLED REPAIR I.A.W. SRM. 53-2-0 FIG. 15
